PARACETAMOL & IBUPROFEN SOFT GEL CAPSULES
Double action pain relief.
12’s – Always read the label and follow the directions for use. Incorrect use could be harmful.
24’s – Ask your pharmacist about this product. Incorrect use could be harmful.
Category: Pain Relief
Pack size: 12, 24 Capsules
Article Number: 62929, 62930
Pharmacy Health Paracetamol & Ibuprofen Soft Gels are intended for temporary relief of acute (short term) pain and/or inflammation associated with:
• Back pain
• Cold & flu symptoms
• Sore throat
• Migraine headache
• Mild rheumatic & arthritic pain
• Period pain
• Muscular pain
• Dental pain
• Tension headache
• Headache
Each capsule contains:
Paracetamol 500 mg,
Ibuprofen 200 mg
May contain residue of sulfites.
Adults under 65 years of age:
Take 1 soft capsule 3 times a day (every 8 hours) when necessary. Do not take for more than 3 days at a time unless advised to by a doctor.
Children from 12 years of age and adolescents:
Take 1 soft capsule 3 times a day (every 8 hours) when necessary. Do not take for more than 2 days at a time unless advised by a doctor.
STORE BELOW 30°C.
PROTECT FROM LIGHT AND MOISTURE.
DO NOT USE IF FOIL IS BROKEN.
Disclaimer:
12’s – Always read the label and follow the directions for use. Incorrect use could be harmful.
24’s – Ask your pharmacist about this product. Incorrect use could be harmful.
Warnings:
Do not give to children under 12 years of age.
Adults: Keep to the recommended dose. Do not take this medicine for longer than a few days at a time unless advised to by a doctor.
Children and adolescents: Keep to the recommended dose. Do not give this medicine for longer than 48 hours at a time unless advised to by a doctor.
Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.
Do not use if:
• You are pregnant or trying to become pregnant.
• You have a stomach ulcer.
• You have impaired kidney function.
• You have heart failure.
• You are allergic to ibuprofen or other anti-inflammatory medicines.
If you get an allergic reaction, stop taking and see your doctor immediately.
Unless a doctor has told you to, do not use if you have asthma, or if you are aged 65 or over.
Unless advised by a doctor or pharmacist, do not take with other products containing paracetamol, ibuprofen, aspirin, or other anti-inflammatory medicines or with medicines you are taking regularly.
May contain residue of sulfites.
Download the Information booklet below